# SDR SIMA200927803

- Difficulty date: October 3, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N816AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145552
- Aircraft time: 18,881 hours, 15,722 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Part number: 81662413
- Part serial: 200105063
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Part time: 15,523 hours, 13,623 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3395 THE CREW REPORTED THAT IN ICING CONDITIONS A HOT ELECTRICAL SMELL WAS NOTICED IN THE COCKPIT.  NO OVER TEMPERATURE MESSAGES NOTED.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED FAN AIR CONTROL THERMOSTAT IAW EMB 140 AMM 36-11-06.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
